# SDR DALA2016111609010

- Difficulty date: November 16, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,457 hours, 37,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN DETACHED FROM OVERHEAD L2 DOOR ON ARRIVAL.  INSTALLED THE EXIT SIGN.
